# SDR 99ZZZX2989

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91381
- Make and model: Mooney M20J
- Aircraft serial: 243237
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Condition: Misinstalled
- Location: Pitot System
- Part time: 397 hours
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE PITOT TUBING IN THE CABIN WAS IMPROPERLY ROUTED CAUSING THE TUBING TO BE CRUSHED BETWEEN THE CABIN STEEL FRAME AND THE LEFT SIDE SKIN.  THIS CAUSED A RESTRICTION OF PRESSURE TO THE AIRSPEED INDICATOR RESULTING IN INCORRECT INDICATIONS TO THE PILOT.  THIS AIRCRAFT WAS INVOLVED IN A LANDING ACCIDENT WHICH DAMAGED THE AIRCRAFT TO A TOTAL LOSS.  THE PITOT TUBING CONDITION MAY HAVE HIGHER THAN WAS INDICATED TO THE PILOT.
